`a`
Related Articles
1

A family of self-avoiding random walks interpolating the loop-erased random walk and a self-avoiding walk on the Sierpiński gasket

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 2, Pages : 289 - 311, 2017

Kumiko Hattori - (email), Noriaki Ogo - (email), Takafumi Otsuka - (email)

 Abstract       References       Full Text      Related Articles

2

Discretized best-response dynamics for the rock-paper-scissors game

Journal of Dynamics and Games  Volume 4, Issue 1, Pages : 75 - 86, 2016

Peter Bednarik - (email), Josef Hofbauer - (email)

 Abstract       References       Full Text      Related Articles

3

Infinite type flat surface models of ergodic systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5509 - 5553, 2016

Kathryn Lindsey - (email), Rodrigo Treviño - (email)

 Abstract       References       Full Text      Related Articles

4

A posteriori error bounds for two point boundary value problems: A green's function approach

Journal of Computational Dynamics  Volume 2, Issue 2, Pages : 143 - 164, 2016

Jeremiah Birrell - (email)

 Abstract       References       Full Text      Related Articles

5

Theoretical properties of fractal dimensions for fractal structures

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 6, Pages : 1113 - 1128, 2015

Manuel Fernández-Martínez - (email)

 Abstract       References       Full Text      Related Articles

6

Generating pre-fractals to approach real IFS-attractors with a fixed Hausdorff dimension

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 6, Pages : 1129 - 1137, 2015

Manuel Fernández-Martínez - (email), Miguel Ángel López Guerrero - (email)

 Abstract       References       Full Text      Related Articles

7

Periodic orbits for a generalized Friedmann-Robertson-Walker Hamiltonian system in dimension $6$

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 6, Pages : 1165 - 1211, 2015

Fatima Ezzahra Lembarki - (email), Jaume Llibre - (email)

 Abstract       References       Full Text      Related Articles

8

Erratum: On Omri Sarig's work on the dynamics of surfaces

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 355 - 355, 2015

François Ledrappier - (email)

 Abstract       References       Full Text      Related Articles

9

Two-component higher order Camassa-Holm systems with fractional inertia operator: A geometric approach

Journal of Geometric Mechanics  Volume 7, Issue 3, Pages : 281 - 293, 2015

Joachim Escher - (email), Tony Lyons - (email)

 Abstract       References       Full Text      Related Articles

10

On the existence of periodic orbits for magnetic systems on the two-sphere

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 141 - 146, 2015

Gabriele Benedetti - (email), Kai Zehmisch - (email)

 Abstract       References       Full Text      Related Articles

11

On the control of stability of periodic orbits of completely integrable systems

Journal of Geometric Mechanics  Volume 7, Issue 1, Pages : 109 - 124, 2015

Răzvan M. Tudoran - (email)

 Abstract       References       Full Text      Related Articles

12

Density of the set of endomorphisms with a maximizing measure supported on a periodic orbit

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3315 - 3326, 2015

Tatiane C. Batista - (email), Juliano S. Gonschorowski - (email), Fábio A. Tal - (email)

 Abstract       References       Full Text      Related Articles

13

Non-localized standing waves of the hyperbolic cubic nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3533 - 3567, 2015

Nan Lu - (email)

 Abstract       References       Full Text      Related Articles

14

Growth rate of periodic orbits for geodesic flows over surfaces with radially symmetric focusing caps

Journal of Modern Dynamics  Volume 8, Issue 2, Pages : 139 - 176, 2014

Bryce Weaver - (email)

 Abstract       References       Full Text      Related Articles

15

Periodic orbits and invariant cones in three-dimensional piecewise linear systems

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 59 - 72, 2014

Victoriano Carmona - (email), Emilio Freire - (email), Soledad Fernández-García - (email)

 Abstract       References       Full Text      Related Articles

16

Erratum: Billiards in nearly isosceles triangles

Journal of Modern Dynamics  Volume 8, Issue 1, Pages : 133 - 137, 2014

W. Patrick Hooper - (email), Richard Evan Schwartz - (email)

 Abstract       References       Full Text      Related Articles

17

Symmetric periodic orbits in three sub-problems of the $N$-body problem

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 6, Pages : 1523 - 1548, 2014

Nai-Chia Chen - (email)

 Abstract       References       Full Text      Related Articles

18

Periodic orbits in the Kepler-Heisenberg problem

Journal of Geometric Mechanics  Volume 6, Issue 2, Pages : 261 - 278, 2014

Corey Shanbrom - (email)

 Abstract       References       Full Text      Related Articles

19

Commensurable continued fractions

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4389 - 4418, 2014

Pierre Arnoux - (email), Thomas A. Schmidt - (email)

 Abstract       References       Full Text      Related Articles

20

A new proof of Franks' lemma for geodesic flows

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4875 - 4895, 2014

Daniel Visscher - (email)

 Abstract       References       Full Text      Related Articles

21

Generalized pitchfork bifurcation on a two-dimensional gaseous star with self-gravity and surface tension

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3419 - 3435, 2014

Shengfu Deng - (email)

 Abstract       References       Full Text      Related Articles

22

Lyapunov spectrum for geodesic flows of rank 1 surfaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1841 - 1872, 2013

Keith Burns - (email), Katrin Gelfert - (email)

 Abstract       References       Full Text      Related Articles

23

Symbolic dynamics for the geodesic flow on two-dimensional hyperbolic good orbifolds

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2173 - 2241, 2013

Anke D. Pohl - (email)

 Abstract       References       Full Text      Related Articles

24

Infinitely many lattice surfaces with special pseudo-Anosov maps

Journal of Modern Dynamics  Volume 7, Issue 2, Pages : 239 - 254, 2013

Kariane Calta - (email), Thomas A. Schmidt - (email)

 Abstract       References       Full Text      Related Articles

25

Numerical simulation of nonlinear dispersive quantization

Discrete and Continuous Dynamical Systems  Volume 34, Issue 3, Pages : 991 - 1008, 2013

Gong Chen - (email), Peter J. Olver - (email)

 Abstract       References       Full Text      Related Articles

26

A Rikitake type system with one control

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1755 - 1776, 2013

Tudor Bînzar - (email), Cristian Lăzureanu - (email)

 Abstract       References       Full Text      Related Articles

27

Bowen's construction for the Teichmüller flow

Journal of Modern Dynamics  Volume 7, Issue 4, Pages : 489 - 526, 2013

Ursula Hamenstädt - (email)

 Abstract       References       Full Text      Related Articles

28

A dynamical approach to Maass cusp forms

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 563 - 596, 2013

Anke D. Pohl - (email)

 Abstract       References       Full Text      Related Articles

29

Weak mixing suspension flows over shifts of finite type are universal

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 427 - 449, 2013

Anthony Quas - (email), Terry Soo - (email)

 Abstract       References       Full Text      Related Articles

30

Ergodic infinite group extensions of geodesic flows on translation surfaces

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 477 - 497, 2013

David Ralston - (email), Serge Troubetzkoy - (email)

 Abstract       References       Full Text      Related Articles

31

Nonlocal generalized models of predator-prey systems

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 693 - 720, 2012

Christian Kuehn - (email), Thilo Gross - (email)

 Abstract       References       Full Text      Related Articles

32

Horseshoe periodic orbits with one symmetry in the general planar three-body problem

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 987 - 1008, 2012

Abimael Bengochea - (email), Manuel Falconi - (email), Ernesto Pérez-Chavela - (email)

 Abstract       References       Full Text      Related Articles

33

Reversibility and branching of periodic orbits

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 1177 - 1199, 2012

Ana Cristina Mereu - (email), Marco Antonio Teixeira - (email)

 Abstract       References       Full Text      Related Articles

34

No planar billiard possesses an open set of quadrilateral trajectories

Journal of Modern Dynamics  Volume 6, Issue 3, Pages : 287 - 326, 2012

Alexey Glutsyuk - (email), Yury Kudryashov - (email)

 Abstract       References       Full Text      Related Articles

35

Compact asymptotically harmonic manifolds

Journal of Modern Dynamics  Volume 6, Issue 3, Pages : 377 - 403, 2012

Andrew M. Zimmer - (email)

 Abstract       References       Full Text      Related Articles

36

Finding periodic orbits in state-dependent delay differential equations as roots of algebraic equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2607 - 2651, 2012

Jan Sieber - (email)

 Abstract       References       Full Text      Related Articles

37

Recurrence in generic staircases

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 1047 - 1053, 2011

Serge Troubetzkoy - (email)

 Abstract       References       Full Text      Related Articles

38

Morphogenesis and aggressiveness of cervix carcinoma

Mathematical Biosciences and Engineering  Volume 8, Issue 4, Pages : 987 - 997, 2011

Elena Izquierdo-Kulich - (email), Margarita Amigó de Quesada - (email), Carlos Manuel Pérez-Amor - (email), José Manuel Nieto-Villar - (email)

 Abstract       References       Full Text      Related Articles

39

Counterexamples in non-positive curvature

Discrete and Continuous Dynamical Systems  Volume 30, Issue 4, Pages : 1095 - 1106, 2011

Yves Coudène - (email), Barbara Schapira - (email)

 Abstract       References       Full Text      Related Articles

40

A criterion for topological entropy to decrease under normalised Ricci flow

Discrete and Continuous Dynamical Systems  Volume 30, Issue 4, Pages : 1243 - 1248, 2011

Daniel J. Thompson - (email)

 Abstract       References       Full Text      Related Articles

41

Periodic and quasi--periodic orbits of the dissipative standard map

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 151 - 171, 2011

Alessandra Celletti - (email), Sara Di Ruzza - (email)

 Abstract       References       Full Text      Related Articles

42

On the Hamiltonian dynamics and geometry of the Rabinovich system

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 789 - 823, 2011

Răzvan M. Tudoran - (email), Anania Gîrban - (email)

 Abstract       References       Full Text      Related Articles

43

Large deviations and Aubry-Mather measures supported in nonhyperbolic closed geodesics

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 1155 - 1174, 2010

Artur O. Lopes - (email), Rafael O. Ruggiero - (email)

 Abstract       References       Full Text      Related Articles

44

Global bifurcations from the center of mass in the Sitnikov problem

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 719 - 732, 2010

Rafael Ortega - (email), Andrés Rivera - (email)

 Abstract       Full Text      Related Articles

45

Eventual regularization of the slightly supercritical fractional Burgers equation

Discrete and Continuous Dynamical Systems  Volume 27, Issue 2, Pages : 847 - 861, 2010

Chi Hin Chan - (email), Magdalena Czubak - (email), Luis Silvestre - (email)

 Abstract       Full Text      Related Articles

46

On the generic existence of periodic orbits in Hamiltonian dynamics

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 595 - 610, 2010

Viktor L. Ginzburg - (email), Başak Z. Gürel - (email)

 Abstract       Full Text      Related Articles

47

Support of maximizing measures for typical $\mathcal{C}^0$ dynamics on compact manifolds

Discrete and Continuous Dynamical Systems  Volume 26, Issue 3, Pages : 795 - 804, 2009

Salvador Addas-Zanata - (email), Fábio A. Tal - (email)

 Abstract       Full Text      Related Articles

48

Laplacians on the basilica Julia set

Communications on Pure and Applied Analysis  Volume 9, Issue 1, Pages : 211 - 231, 2009

Luke G. Rogers - (email), Alexander Teplyaev - (email)

 Abstract       Full Text      Related Articles

49

The dynamics of tumor growth and cells pattern morphology

Mathematical Biosciences and Engineering  Volume 6, Issue 3, Pages : 547 - 559, 2009

Elena Izquierdo-Kulich - (email), Margarita Amigó de Quesada - (email), Carlos Manuel Pérez-Amor - (email), Magda Lopes Texeira - (email), José Manuel Nieto-Villar - (email)

 Abstract       Full Text      Related Articles

50

Transparent connections over negatively curved surfaces

Journal of Modern Dynamics  Volume 3, Issue 2, Pages : 311 - 333, 2009

Gabriel P. Paternain - (email)

 Abstract       Full Text      Related Articles

51

Billiards in nearly isosceles triangles

Journal of Modern Dynamics  Volume 3, Issue 2, Pages : 159 - 231, 2009

W. Patrick Hooper - (email), Richard Evan Schwartz - (email)

 Abstract       Full Text      Related Articles

52

Floer homology in disk bundles and symplectically twisted geodesic flows

Journal of Modern Dynamics  Volume 3, Issue 1, Pages : 61 - 101, 2009

Michael Usher - (email)

 Abstract       Full Text      Related Articles

53

Symbolic dynamics for the geodesic flow on Hecke surfaces

Journal of Modern Dynamics  Volume 2, Issue 4, Pages : 581 - 627, 2008

Dieter Mayer - (email), Fredrik Strömberg - (email)

 Abstract       Full Text      Related Articles

54

Hausdorff dimension of self-affine limit sets with an invariant direction

Discrete and Continuous Dynamical Systems  Volume 21, Issue 4, Pages : 1015 - 1023, 2008

Krzysztof Barański - (email)

 Abstract       Full Text      Related Articles

55

Morphogenesis of the tumor patterns

Mathematical Biosciences and Engineering  Volume 5, Issue 2, Pages : 299 - 313, 2008

Elena Izquierdo-Kulich - (email), José Manuel Nieto-Villar - (email)

 Abstract       Full Text      Related Articles

56

Mesoscopic model for tumor growth

Mathematical Biosciences and Engineering  Volume 4, Issue 4, Pages : 687 - 698, 2007

Elena Izquierdo-Kulich - (email), José Manuel Nieto-Villar - (email)

 Abstract       Full Text      Related Articles

57

On periodic orbits of polynomial relay systems

Discrete and Continuous Dynamical Systems  Volume 17, Issue 2, Pages : 331 - 347, 2006

Alain Jacquemard - (email), Weber Flávio Pereira - (email)

 Abstract       Full Text      Related Articles

58

On hyperbolic measures and periodic orbits

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 505 - 512, 2006

Ilie Ugarcovici - (email)

 Abstract       Full Text      Related Articles

59

Parametric perturbations and non-feedback controlling chaotic motion

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 5, Pages : 1157 - 1174, 2006

Alexander Loskutov - (email)

 Abstract       Full Text      Related Articles

60

Non-contractible periodic orbits of Hamiltonian flows on twisted cotangent bundles

Discrete and Continuous Dynamical Systems  Volume 14, Issue 4, Pages : 617 - 630, 2006

César J. Niche - (email)

 Abstract       Full Text      Related Articles

61

Lower bounds for the topological entropy

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 555 - 565, 2004

Katrin Gelfert - (email)

 Abstract       Full Text      Related Articles

62

A generalized Poincaré-Birkhoff theorem with applications to coaxial vortex ring motion

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 1, Pages : 15 - 33, 2004

Denis Blackmore - (email), Jyoti Champanerkar - (email), Chengwen Wang - (email)

 Abstract       Full Text      Related Articles

63

On subharmonics bifurcation in equations with homogeneous nonlinearities

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 747 - 762, 2001

Alexander Krasnosel'skii - (email), Alexei Pokrovskii - (email)

 Abstract       Full Text      Related Articles

64

Extended gradient systems: Dimension one

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 503 - 518, 2000

Siniša Slijepčević - (email)

 Abstract       Full Text      Related Articles

65

$\mathbb Z^d$-covers of horosphere foliations

Discrete and Continuous Dynamical Systems  Volume 6, Issue 1, Pages : 147 - 154, 1999

Mark Pollicott - (email)

 Abstract       Full Text      Related Articles

66

Periodic orbits on Riemannian manifolds with convex boundary

Discrete and Continuous Dynamical Systems  Volume 3, Issue 3, Pages : 439 - 450, 1997

Rossella Bartolo - (email)

 Abstract       Full Text      Related Articles

67

Orthogonal harmonic analysis of fractal measures

Electronic Research Announcements of the AMS  Volume 4, Issue 0, Pages : 35 - 42,

 Abstract       Full Text      Related Articles

68

The Generalized Weinstein--Moser Theorem

Electronic Research Announcements in Mathematical Sciences  Volume 14, Issue 0, Pages : 20 - 29,

 Abstract       Full Text      Related Articles